# SDR UIEA2012122400561

- Difficulty date: December 24, 2012
- Submitted: December 25, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 41,050 hours, 5,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED DAMAGE TO THE LOWER LOBE, FWD CARGO COMPARTMENT BS 571, RBL 24.75,  SEAT TRACK CRACKED AND DAMAGE.  DAMAGE EXCEEDED SRM 53-00-52-1A-1 ALLOWABLE DAMAGE LIMITS.   PERFORMED A TIME LIMITED REPAIR.
